Jump to content
Diabetes forums
  • Welcome To Diabetes Forums!

    Registration is fast, simple and absolutely free so please, join our community today to contribute and support the site.

Archived

This topic is now archived and is closed to further replies.

Delphinus

Plavix and vision problems...

Recommended Posts

Delphinus
Jason, Unless you have dramatized the loss of vision, I believe waiting until next Thursday is too long. You could have bleeding inside you eyes as a result of the heart attack. Please, see (what a word to use, eh?) someone sooner. At least install that program on your computer to read the screens to you.

 

I have been thinking about this on and off all afternoon and getting more uneasy. Better to overreact than to act too late. You only have one pair of eyes.

Janice

 

 

It didn't started until five days after I started taking the meds, and my vision is holding. Still, I may go in to see someone today then. Now you got me concerned.

 

Yer right, better to be safe.

 

GrammaB, it takes more than a heart attack to put this cat down. :D

Share this post


Link to post
Share on other sites
Delphinus
Thanks, Jason,

 

Praying for you and waiting to here an all clear.

 

Janice

 

I got nauseated shortly after posting this, and ended up not going anywhere. Another side effect of the meds.

 

My vision got better tho for about an hour... I was getting excited, then it levelled out again. I'll update this thread tho when I do go in.

Share this post


Link to post
Share on other sites
Delphinus

So, technically I am going blind afterall. It’s retinopathy. I am going to be seeing a retina specialist sometime soon. They just have to call me and set it up.

Share this post


Link to post
Share on other sites
janice21475
So, technically I am going blind afterall. It’s retinopathy. I am going to be seeing a retina specialist sometime soon. They just have to call me and set it up.

 

Jason, Somehow reading your latest post I feel as if I came in during the middle of the movie. Does this mean you did get to a Dr and have things checked out?

 

Have you installed the 'Speak' program on your computer where it would be simple to get going in case of a pinch? I will have to read up on "retinopathy," before I can say anything further. The part about technically going blind is somewhat similar to we are all dieing one day at a time.

 

Hope it is something that can be slowed WAY DOWN.

 

Janice

Share this post


Link to post
Share on other sites
aiah23
So, technically I am going blind afterall. It’s retinopathy. I am going to be seeing a retina specialist sometime soon. They just have to call me and set it up.

 

Jason I am so sorry to hear about this. Gosh that totally sucks (cleaned up version of my original wording). Please let us know what the retinal specialist says. Hoping things can be successfully treated for you.

 

Fawn

Share this post


Link to post
Share on other sites
Delphinus
Jason, Somehow reading your latest post I feel as if I came in during the middle of the movie. Does this mean you did get to a Dr and have things checked out?

 

Have you installed the 'Speak' program on your computer where it would be simple to get going in case of a pinch? I will have to read up on "retinopathy," before I can say anything further. The part about technically going blind is somewhat similar to we are all dieing one day at a time.

 

Hope it is something that can be slowed WAY DOWN.

 

Janice

 

 

Yes, in an earlier post up a bit I mentioned my eye doc appointment was today. Laser surgery may halt it, but it's pretty bad right now. I am only here because I have eerything magnified.

 

I'll keep you all posted.

Share this post


Link to post
Share on other sites
Delphinus
Jason I am so sorry to hear about this. Gosh that totally sucks (cleaned up version of my original wording). Please let us know what the retinal specialist says. Hoping things can be successfully treated for you.

 

Fawn

 

 

Thank you Fawn. On the plus side, I at least got to see most of you great looking gals before my vision started to **** out.

 

That is one thing I won't lose, my charm. :laugh:

Share this post


Link to post
Share on other sites
Delphinus

On an unrelated topic, he is my prior family doctor and I hadn't seen him for years.

 

Anyway, I think he is becoming a reptilian, or a gray. He's slowly turning into a lizard. Well, at least it looks that way. He's always looked like a gray in a human skin suit. I always suspected that about him.

 

I am going to bring that up next time I am in to see him, and see if he denies it.

Share this post


Link to post
Share on other sites
PinkRose

[quote name=

 

And PinkRose--I know!!!! (imitating Craig Ferguson) Let's just say some funky and absolutely unexplainable reason I always end up with more Lisinopril and Plavix left over on my quarterly refill. Huh' date=' wonder how that happens.

 

And the absolutely hillarious response when discussing low bp is "the lower the better". Really doc? I mean really???!!! I kinda think no bp is too low but hey, that is my opinion. For some strange reason, doc's tend to cringe when we get into that kind of discussion with me. I wonder if it is my freaky shutter vision that makes them do that? Or is it the condescending or questioning tone in my voice? Nooooo, couldn't be!

 

[/quote]

 

One response when next you get the 'the lower the better' routine is ask - but aren't I getting closer & closer to those who are 6 feet under?

Share this post


Link to post
Share on other sites
PinkRose
Yes, in an earlier post up a bit I mentioned my eye doc appointment was today. Laser surgery may halt it, but it's pretty bad right now. I am only here because I have eerything magnified.

 

I'll keep you all posted.

 

I just want to say that I also feel for you. I have been reading this thread with a sense of sadness. On the question of retinopathy, do you know whether it's the proliferative kind or non-proliferative? If the latter, the heart attack could have caused some pretty significant haemorrhages. I've seen some retinal scans in the past of pretty horrific bleeds which were successfully lasered away (I'm talking about bleeds that occupied most of the retina). Patients with these type of bleeds were restored to 20/20 vision upon successful lasering.

 

Please keep that in mind & remain optimistic about your treatment. I know it must be hard right now.

Share this post


Link to post
Share on other sites
Delphinus

Tomorrow is my last day on Plavix! I am hoping things will change a bit with the blurryness anyway. I have some retinopathy, s mentioned, but the emds are causing some.

Share this post


Link to post
Share on other sites
Patriots62

Great to hear Jason! Keep us posted -- I may use you as a push to reduce the Plavix for my "shutter" vision if it works out for you.

Share this post


Link to post
Share on other sites
Delphinus
Great to hear Jason! Keep us posted -- I may use you as a push to reduce the Plavix for my "shutter" vision if it works out for you.

 

Monday was my last day on Plavix. I haven't noticed any great improvement, but I will keep you up to speed.

 

I didn't even realize until last week I didn't need to take it more then the 30 extra days after being out of the hospital. I found a small slip of paper from one the cardiologists in the take home heart guide they give you and it said to continue taking it for thirty days, and to keep taking low dose aspirin indefinitely. I was relieved to find they weren't going to be pushing it on me. I never mentioned this to my doc yet, but I will next week when I see her. So IN HER FACE! :laugh:

Share this post


Link to post
Share on other sites
janice21475

Hi Jason,

 

Glad to hear you are off the Plavix. That is dangerous stuff. After my husband had the stent put in he was on it. One day while working on the bumper of our pick-up a crow bar slipped and busted him in the upper lip. We liked to never got the bleeding to stop. He did manage to get the bumper straightened, though.

 

Have you had any improvement in your vision?

 

Janice

Share this post


Link to post
Share on other sites

×

Important Information

By using this site, you agree to our Terms of Use.